# SDR CA110308007

- Difficulty date: March 7, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) ON THE DESCENT PHASE, AROUND 27,000 FT, CYAN ELECTRICAL FAULT WAS POSTED.  FAULT REMAINED POSTED FOR ABOUT 1 MINUTE UNTIL AROUND 23,000 FT SINGLE CHIME, UNDETERMINABLE IF IT WAS A CAUTION OR WARNING, AND ALL 4 SCREENS, BOTH PFDS AND MFDS, AND COCKPIT SWITCHES WENT BLACK.  FMS REMAINED OPS.  BOTH ENGINE GENERATOR SWITCHES INDICATED OFF.  SCREENS WERE COMING ON ERRATICALLY.  WHEN SCREENS ON ALL POWER SOURCES WERE SHOWING OFF.  WHEN ATTEMPTS WERE MADE TO SWITCH BATTERY POWER BACK ON, BATTERIES CONTACT DID NOT STAY ON.  CREW ATTEMPTED THE ESSENTIAL POWER ONLY CHECKLIST WITH NO SUCCESS.  THEY ATTEMPTED TO START THE APU AND THE APU GEN LIGHT INDICATING ON.  AT THIS POINT THE PFDS CAME BACK ON-LINE HOWEVER THE AHRS DID NOT ALINE DURING THE REMAINING FLIGHT PERIOD.   CREW DECLARED EMERGENCY AND USED THE MAGNETIC COMPASS TO FLY TOWARDS THE AIRPORT.  YAW DAMPER AND AP OF COURSE WAS NOT OPERATIONAL.  THEY BROKE UNDER THE CLOUDS AND DID A VISUAL APPROACH AND LANDED WITHOUT INCIDENT.  POST FLIGHT INSPECTION DID NOT REVEAL ANY CB OUT.
